# SDR SWAA2018121827713

- Difficulty date: December 8, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT, FORWARD SIDE OF FORWARD FRAME SUPPORT ANGLE CRACKED AT BS 295, STR 17R.  R&R ANGLE IAW SRM AND DWG.
